Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from candida infection, normal sugar test, had taken regesterone continuously for 2-3 cycles to delay periods. Side effect of medicine?

hi iam 28 years old iam having one child he is 2 years old ...last week i got candaminal infection ...doc asked me to take sugar test is quite normal only ...and one thing i want to informed is before 2 or 3 months i was continously taking regestrone 5 mg for 4 days before my periods .. to delay my periods i think this side effect may cause yeast infection? or wat?
Asked On : Sun, 30 Sep 2012
Answers:  2 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..sugan.., candida infection is common in diabetic hence, your blood sugar was checked.. but its normal.., by taking contraceptives will not cause candida infection.. by wearing wet underwears, STDs, unhygienic are cause for the infection..

Take care..
Answered: Sun, 30 Sep 2012
I find this answer helpful
OBGYN Dr. Asra Ishtiaq Ahmed's  Response
hello there..

Candidiasis has nothing to do with use of regesterone tabs. Regesterone is a progesterone tablet and has no side effects of infection.
The more likely causes of candidiasis are
Higher dose combined oral contraceptive pill and oestrogen-based hormone replacement therapy
A course of broad spectrum antibiotics such as tetracycline or amoxiclav
Diabetes mellitus
Iron deficiency anaemia
Immunological deficiency e.g., HIV infection
On top of another skin condition, often psoriasis, lichen planus or lichen sclerosus.
Other chronic illnesses
Candidal infection is more common in pregnancy also.

The candidal infection can be avoided by following measures by you if you have repeated episodes:

Cotton or moisture-wicking underwear and loose fitting clothing – avoid occlusive nylon pantyhose.

Soaking in a salt bath. Avoid soap – use a non-soap cleanser or aqueous cream for washing.

keep the perineum clean and dry.

Frequent change of pads during menses.

Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor